| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon inserted a 12.6mm vicm5_12.6 implantable collamer lens, -12.00 diopter, and the lens flipped upside down when injected into the eye.The lens was removed and there was no patient injury.The backup lens was implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
B1: corrected to adverse event in initial mdr.B2: corrected to required intervention to prevent impairment/damage (devices) in initial mdr.H1: corrected to serious injury in initial mdr.H6: corrected to health effect - impact code: 4627.Claim#: (b)(4).